An Exact Solution for Response Spectral Density of a Single-Degree-of-Freedom System Under Both Parametric and Additive White Noise Excitations

[+] Author and Article Information
M. F. Dimentberg

Mechanical Engineering Department, Worcester Polytechnic Institute, Worcester, MA 01609-2280. e-mail: diment@wpi.edu  

Y. K. Lin

Center for Applied Stochastics Research, Florida Atlantic University, Boca Raton, FL 33431-0991. e-mail: linyk@fau.edu

J. Appl. Mech 69(3), 399-400 (May 03, 2002) (2 pages) doi:10.1115/1.1458575 History: Received June 20, 2001; Revised September 25, 2001; Online May 03, 2002
Copyright © 2002 by ASME
Your Session has timed out. Please sign back in to continue.


Wong,  E., and Zakai,  M., 1965, “On the Relation Between Ordinary and Stochastic Equations,” Int. J. Eng. Sci., 3, pp. 213–229.
Dimentberg, M. F., 1988, Statistical Dynamics of Nonlinear and Time-Varying Systems, Research Studies Press, Taunton, UK.
Lin, Y. K., and Cai, G. Q., 1995, Probabilistic Structural Dynamics, McGraw-Hill, New York.
Krenk, S., Lin, Y. K., and Rudinger, F., 2002, “Effective System Properties and Spectral Density in Random Vibration With Parametric Excitation,” ASME J. Appl. Mech., submitted for publication.




Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In